Title

The Spectral Radius of Submatrices of Laplacian Matrices for Graphs with Cut Vertices

Document Type

Article

Publication Date

4-2008

Abstract

We observed the effects on the spectral radius of submatrices of the Laplacian matrix L for a tree by deleting a row and column of L corresponding to a vertex of the tree. This enabled us to classify trees as either of Type A or Type B. In this paper, we extend these results to graphs which are not trees and offer a similar classification. Additionally, we show counterexamples to theorems that are true for trees, but not so for general graphs.

Comments

Originally published:

Molitierno, Jason J. "The Spectral Radius Of Submatrices Of Laplacian Matrices For Graphs With Cut Vertices." Linear Algebra & Its Applications 428.8/9 (2008): 1987-1999.

DOI: 10.1016/j.laa.2007.11.008